Applied Mathematics

Vol.10 No.8(2019), Paper ID 94527, 13 pages



RETRACTED: The Riemann Hypothesis Holds True: A Rigorous Proof with Mean Formula and Extremum Principle


Jinliang Wang


Research Institute for ESMD Method and Its Applications, College of Science, Qingdao University of Technology, Qingdao, China


Copyright © 2019 Jinliang Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article


Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.